MAUDE Adverse Event Report: NEODENT - JJGC S.A. TI TITAMAX EX ACQUA IMPLANT (4.1) 4.0X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TI TITAMAX EX ACQUA IMPLANT (4.1) 4.0X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.590
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has selected an implant design which is not recommended for the patient's bone quality.Moreover, it was seen that the dentist has used more drills than recommended to perform the implant installation.
 
Event or Problem Description
(b)(4).The dentist reported that 3 months and 19 days after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.Moreover, 45n.Cm of primary stability was achieved and the patient presented bone type i.

Brand Name
TI TITAMAX EX ACQUA IMPLANT (4.1) 4.0X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key8375889
Report Number3008261720-2019-00866
Device Sequence Number1098570
Product Code DZE
UDI-Device Identifier07899878016427
UDI-Public07899878016427
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/27/2019
Report Date (Section F) 02/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2019
Device Catalogue Number140.590
Device Lot Number130485
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/27/2019
Device Age13 MO
Event Location Other
Date Report to Manufacturer02/06/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight69